# SDR CA990916006

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FUEL OBSERVED LEAKING FROM RIGHT WING.  AIRCRAFT LANDED.   RIGHT AIR RELEASE VALVE FOUND TO BE UNSERVICEABLE, UNIT REPLACED.
